Journal article icon

Journal article

THE USE OF RATIONAL EIGENVECTOR APPROXIMATIONS IN COMMUTATIVE CONTROLLERS

Abstract:

Commutative controllers provide a convenient means for the systematic adjustment of the gain/phase characteristic of generalized Nyquist diagrams. Due to the irrational nature of the eigenvectors of transfer function matrices, practical commutative controllers are based on eigenvector approximations. This paper investigates the use of rational approximations, highlights stability difficulties that arise in connection with unstable fixed modes and derives the necessary and sufficient condition...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207179508921906

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Publisher:
Taylor and Francis Ltd
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
61
Issue:
2
Pages:
333-356
Publication date:
1995-02-05
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:92112361-219a-495b-98ed-842079f33e26
Source identifiers:
64251
Local pid:
pubs:64251
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP